# SDR DALA2021111807120

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 PASSENGER CREW DOOR 831 OUT OF ADJUSTMENT. CORRECTIVE ACTION: PERFORMED ADJUSTMENT PER A320 FAM AMM 52-11-21. OK FOR SERVICE. (2020359)
